MAUDE Adverse Event Report: EXACTECH, INC. LOGIC TIBIA IMPLANT PSC INSERT, SZ 3, 13MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

EXACTECH, INC. LOGIC TIBIA IMPLANT PSC INSERT, SZ 3, 13MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Catalog Number 02-012-44-3013
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Code Pain (1994)
Date of Event 10/03/2024
Type of Reportable Event Serious Injury
Event or Problem Description
As reported, approximately 7 years and 1 month post the initial left total knee arthroplasty, the patient complained of pain and was revised to competitor devices.The patient has a recalled insert and patella.This is the fourth surgery for this patient.There was no reported breakage of a device or surgical delay/prolongation.The patient was last known to be in stable condition following the event.
 
Additional Manufacturer Narrative
Pending investigation.Concomitants: 200-02-38 three peg patella 38mm 02-022-45-9999 - fit tray revision add unassigned 02-012-44-3013 - logic tibia implant psc insert, sz 3, 13mm (b)(6) 02-012-61-2000 - tru offset stem ext coupler, 2mm (b)(6) 208-06-03 - cc distal fem augment sz 3, 10mm (b)(6) 02-010-66-2002 - metaphyseal femoral cone, medium, h42mm (b)(6) 02-012-60-1480 - tru stem ext 14mm x 80mm (b)(6) 02-012-60-1680 - tru stem ext 16mm x 80mm (b)(6) 02-012-45-3020 - lgc tibial fit tray cem sz 3f / 2t (b)(6) 02-010-06-0532 - tru post.Aug.Size 3, 10mm (b)(6) 02-010-06-0230 - tru cc femoral size 3 left (b)(6) 02-012-61-4000 - tru offset stem ext coupler, 4mm (b)(6) 204-70-00 - tibial stem ext.Screw (b)(6).201-78-81 - 3" trocar, mod.Hex 2pk (b)(6).201-78-81 - 3" trocar, mod.Hex 2pk (b)(6).
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The following sections were updated/corrected: h6.Mdr section codes updated/corrected: b, c, d.The reason for the revision reported was due to the reported pain which was the result of prosthesis wear or due to inclusion of the polyethylene in the packaging recall and being packaged in a non-conforming vacuum bag for more than five years.Prosthesis wear of the patella could not be confirmed as images of the explanted device were not provided.Potential contributions of user and patient-related considerations to the event could not be assessed as the devices were not available for evaluation.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
LOGIC TIBIA IMPLANT PSC INSERT, SZ 3, 13MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66th ct.
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66th ct.
gainesville, FL 32653
3523771140
MDR Report Key20419269
Report Number1038671-2024-03920
Device Sequence Number18240116
Product Code JWH
UDI-Device Identifier10885862173577
UDI-Public10885862173577
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K110547
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2024
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/01/2022
Device Catalogue Number02-012-44-3013
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/03/2024
Supplement Date Received by Manufacturer07/02/2025
Initial Report FDA Received Date10/10/2024
Supplement Report FDA Received Date07/03/2025
Date Device Manufactured04/01/2014
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age67 YR
Patient SexUnknown